# SDR AALA202408150249

- Difficulty date: August 13, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 31,082 hours, 12,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 1 CA EMERGENCY LIGHT INOP. FOUND WHITE WIRE TO SEAT EMERGENCY LIGHT BROKEN FROM SPLICE. INSTALLED NEW SPLICE IAW ESPM 20-43-10 AND AWM 33-51-06. OPS CHECKSGOOD.
